* Treatment for symptoms of cold && flu. Anticatarrhal && Analgesic.
* Composition: Each capsule contains:
& & Ibuprofen 200 mg + Pseudoephedrine hydrochloride 60 mg + Chlorpheniramine maleate 3 mg + Caffeine 25 mg.
* Dosage && Administration:
& & The daily recommended dose is 1-2 capsules, 3 times per day, depending on the severity of the case.
& & Dosage should should not exceed 6 capsules per day.
* Store protected (away) from moisture and direct sunlight, at a temperature not exceeding (below) 30 degrees C, in dry place.
* Manufactured by: ADWIA Co. S.A.E. – Egypt.
الوزن | 100 kg |
---|
كن أول من يقيم “ANTIFLU 20 CAP” إلغاء الرد
يجب عليك تسجيل الدخول لنشر مراجعة.
IBUPROFEN 200MG+PSEUDOEPHEDRINE HCL 60MG
المراجعات
لا توجد مراجعات بعد.